Equaline Acetaminophen, 160 mg, Children's, Chewable Tablets, Bubble Gum Flavor

For ages 2-11 Does not contain gluten. Pain reliever/fever reducer. Aspirin free. Ibuprofen free. Compare to Children's Tylenol active ingredient (This product is not manufactured or distributed by Johnson & Johnson Corporation, owner of the registered trademark Children's Tylenol). 100% Quality Guaranteed: Like it or let us make it right. That's our quality promise. supervaluprivatebrands.com. Other information: Tamper Evident: do not use if outer package is opened or blister is torn or broken. Avoid high humidity. Store at 77 degrees F (25 degrees C). Excursions permitted between 59 degrees - 86 degrees F (15 degrees - 30 degrees C). See end flap for expiration date and lot number.